# SDR IXXA20211007056

- Difficulty date: September 11, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
IN COMPLIANCE OF TASK CARD ATI-53-556-00-01, MAINTENANCE IDENTIFIED CORROSION AT 
ALC DOOR CUTOUT LOWER FORWARD CORNER GUSSET ANGLE CORRODED. 
REMOVED AND REPLACED ALC DOOR CUTOUT LOWER FORWARD CORNER GUSSET ANGLE
IAW B767 SRM 51-40-02.
